Please rate topic.
Average 4.7 of 7 Ratings
Thank you for rating! Please vote below and help us build the most advanced adaptive learning platform in medicine
A 60-year-old woman presents to her primary care physician for a wellness checkup. She has a past medical history of hypertension and was discharged from the hospital yesterday after management of a myocardial infarction. She states that sometimes she experiences exertional angina. Her temperature is 99.5°F (37.5°C), blood pressure is 147/98 mmHg, pulse is 90/min, respirations are 17/min, and oxygen saturation is 98% on room air. Physical exam is within normal limits. Which of the following is the best next step in management?
Select Answer to see Preferred Response
A 67-year-old gentleman with a history of poorly controlled diabetes presents to his primary care physician for a routine examination. He is found to be hypertensive on physical exam and is started on a medication that is considered first-line therapy for his condition. What should the physician warn the patient about before the patient takes his first dose of the medication?
A 45-year-old male with a history of diabetes and poorly controlled hypertension presents to his primary care physician for an annual check-up. He reports that he feels well and has no complaints. He takes enalapril and metformin. His temperature is 98.8°F (37.1°C), blood pressure is 155/90 mmHg, pulse is 80/min, and respirations are 16/min. His physician adds another anti-hypertensive medication to the patient’s regimen. One month later, the patient returns to the physician complaining of new onset lower extremity swelling. Which of the following medications was likely prescribed to this patient?
A 59-year-old man presents to general medical clinic for his yearly checkup. He has no complaints except for a dry cough. He has a past medical history of type II diabetes, hypertension, hyperlipidemia, asthma, and depression. His home medications are sitagliptin/metformin, lisinopril, atorvastatin, albuterol inhaler, and citalopram. His vitals signs are stable, with blood pressure 126/79 mmHg. Hemoglobin A1C is 6.3%, and creatinine is 1.3 g/dL. The remainder of his physical exam is unremarkable. If this patient's cough is due to one of the medications he is taking, what would be the next step in management?
Change citalopram to escitalopram
Change lisinopril to metoprolol
Change lisinopril to amlodipine
Change atorvastatin to to lovastatin
Change lisinopril to losartan
A 72-year-old anthropologist with long-standing hypertension visits your office for a routine exam. You notice an abnormality on his laboratory results caused by his regimen of captopril and triamterene. What abnormality did you most likely find?
A 67-year-old man with a history of diabetes mellitus type II and a previous myocardial infarction presents to your office for a routine examination. His blood pressure is found to be 180/100 mmHg. Which drug is the first-line choice of treatment for this patient's hypertension?